MAUDE Adverse Event Report: DEPUY MITEK LLC US RADULTRA32"HDMEDICAL DISPLAY; EDNOSCOPIC VIDEO IMAGE SYSTEM

DEPUY MITEK LLC US RADULTRA32"HDMEDICAL DISPLAY; EDNOSCOPIC VIDEO IMAGE SYSTEM
Catalog Number 242671
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported by the affiliate via complaint submission tool that during an unknown procedure the all-in-one ccu+light row and the radultra32"hdmedical display were not working, the screen was dark and there was no image, did a troubleshooting turning on/off and logging off the camera, but still didn¿t work.No patient consequence and no surgical delay was reported.No additional information was provided.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional information: b5: subsequent follow-up with the customer, additional information was received.It was reported that the event occurred preoperatively to a sas procedure.It was reported that there was no delay as the same device was used to complete the procedure.It was reported that an alternative product was readily available but was not used.It was reported that there was no urgical intervention planned (e.G.X-rays, additional/change in procedures, prescriptions, otc, revisions).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: additional information: investigation summary :the complaint device is not being returned, it was retained by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (18-285514), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot an mre review was performed and results obtained as below : product code : 242672.Lot number : 18-285514.Anomalies or discrepancies (non-conformance) : none.

Brand Name
RADULTRA32"HDMEDICAL DISPLAY
Common Device Name
EDNOSCOPIC VIDEO IMAGE SYSTEM
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9583451
Report Number1221934-2020-00166
Device Sequence Number516777
Product Code FCW
UDI-Device Identifier00851455007836
UDI-Public00851455007836
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K123359
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242671
Device Lot Number18-285514
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/07/2020
Supplement Date Received by Manufacturer01/28/2020
03/06/2020
Initial Report FDA Received Date01/13/2020
Supplement Report FDA Received Date01/29/2020
03/09/2020
Patient Sequence Number1